Anna Sakovich
Anna Sakovich
Verifierad e-postadress på math.uu.se
Titel
Citeras av
Citeras av
År
Penrose type inequalities for asymptotically hyperbolic graphs
M Dahl, R Gicquaud, A Sakovich
Annales Henri Poincaré 14 (5), 1135-1168, 2013
352013
A large class of non-constant mean curvature solutions of the Einstein constraint equations on an asymptotically hyperbolic manifold
R Gicquaud, A Sakovich
Communications in Mathematical Physics 310 (3), 705-763, 2012
272012
Harmonic morphisms from the classical compact semisimple Lie groups
S Gudmundsson, A Sakovich
Annals of Global Analysis and Geometry 33 (4), 343-356, 2008
142008
Asymptotically hyperbolic manifolds with small mass
M Dahl, R Gicquaud, A Sakovich
Communications in Mathematical Physics 325 (2), 757-801, 2014
132014
On the center of mass of asymptotically hyperbolic initial data sets
C Cederbaum, J Cortier, A Sakovich
Annales Henri Poincaré 17 (6), 1505-1528, 2016
112016
Almost rigidity of the positive mass theorem for asymptotically hyperbolic manifolds with spherical symmetry
A Sakovich, C Sormani
General Relativity and Gravitation 49 (9), 125, 2017
102017
Reduction arguments for geometric inequalities associated with asymptotically hyperboloidal slices
YS Cha, M Khuri, A Sakovich
Classical and Quantum Gravity 33 (3), 035009, 2016
72016
Constant mean curvature solutions of the Einstein-scalar field constraint equations on asymptotically hyperbolic manifolds
A Sakovich
Classical and quantum gravity 27 (24), 245019, 2010
62010
Harmonic morphisms from the classical non-compact semisimple Lie groups
S Gudmundsson, A Sakovich
Differential Geometry and its Applications 27 (1), 47-63, 2009
52009
Invariant f-structures on the flag manifolds SO (n)/SO (2)× SO (n− 3)
VV Balashchenko, A Sakovich
International journal of mathematics and mathematical sciences 2006, 2006
52006
A density theorem for asymptotically hyperbolic initial data satisfying the dominant energy condition
M Dahl, A Sakovich
arXiv preprint arXiv:1502.07487, 2015
42015
A study of asymptotically hyperbolic manifolds in mathematical relativity
A Sakovich
KTH Royal Institute of Technology, 2012
42012
Invariant metric -structures on specific homogeneous reductive spaces
A Sakovich
arXiv preprint math/0505669, 2005
42005
On center of mass and foliations by constant spacetime mean curvature surfaces for isolated systems in General Relativity
C Cederbaum, A Sakovich
arXiv preprint arXiv:1901.00028, 2018
12018
On positive mass conjecture in the asymptotically hyperbolic setting
A Sakovich
Slides of talk at BIRS, 2016
12016
The Jang equation and the positive mass theorem in the asymptotically hyperbolic setting
A Sakovich
arXiv preprint arXiv:2003.07762, 2020
2020
Levi-Civita connections of flag manifolds
A Sakovich
arXiv preprint math/0512095, 2005
2005
Asymptotically Hyperbolic Manifolds
R Mazzeo, A Sakovich, E Woolgar
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–18